advertisement
Question
Posted by: Anonymous | 2009/06/17

Ruptured appendics complications

My nephew is 13 yrs, had operation for ruptured appendics, and the wound turned septic. Doctors had to undo the stiches and they never closed him up again. Now he is vomiting and has pain on abdomen. I took him back to hospital and they said it is constipation. They gave us an enema and he is regular, but the pain and vomiting is still there. Is it because of cold weather?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
It still worries me, he may have an obstruction due to scar tissue - did they do a x/ray of his stomach? If the pain and vomiting persists, please take him back to the doctor.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: anonymous | 2009/06/25

My nephew started vomiting and having abdominal pain again on wednesday and I took him back to hospital, they suspected ulcers. they didn'  t give him any medication just observation for 2 days and he was fine, no vomit and pain. He was discharged on Friday. On monday he started again, vomit and pain and I took him to a GP who said it might be adhesions. I googled and found that neprinol is used for this ailment. Please give advice on the use of this neprinol drug.

Reply to anonymous
Posted by: anonymous | 2009/06/24

My nephew started vomiting and having abdominal pain again on wednesday and I took him back to hospital, they suspected ulcers. they didn' t give him any medication just observation for 2 days and he was fine, no vomit and pain. He was discharged on Friday. On monday he started again, vomit and pain and I took him to a GP who said it might be adhesions. I googled and found that neprinol is used for this ailment. Please give advice on the use this neprinol drug.

Thanks

Reply to anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement